Giovanni Peccati
Giovanni Peccati
Professor of Mathematics, University of Luxembourg
Verified email at - Homepage
Cited by
Cited by
Normal approximations with Malliavin calculus: from Stein's method to universality
I Nourdin, G Peccati
Cambridge University Press, 2012
Central limit theorems for sequences of multiple stochastic integrals
D Nualart, G Peccati
The Annals of Probability 33 (1), 177-193, 2005
Stein’s method on Wiener chaos
I Nourdin, G Peccati
Probability Theory and Related Fields 145 (1-2), 75-118, 2009
Random fields on the sphere: representation, limit theorems and cosmological applications
D Marinucci, G Peccati
Cambridge University Press, 2011
Wiener Chaos: Moments, Cumulants and Diagrams: A survey with computer implementation
G Peccati, MS Taqqu
Springer Science & Business Media, 2011
Gaussian limits for vector-valued multiple stochastic integrals
G Peccati, CA Tudor
Séminaire de Probabilités XXXVIII, 247-262, 2005
Stein’s method and normal approximation of Poisson functionals
G Peccati, JL Solé, MS Taqqu, F Utzet
The Annals of Probability 38 (2), 443-478, 2010
Multivariate normal approximation using Stein's method and Malliavin calculus
I Nourdin, G Peccati, A Réveillac
Annales de l'IHP Probabilités et statistiques 46 (1), 45-58, 2010
Invariance principles for homogeneous sums: universality of Gaussian Wiener chaos
I Nourdin, G Peccati, G Reinert
The Annals of Probability 38 (5), 1947-1985, 2010
Stein’s method and exact Berry–Esseen asymptotics for functionals of Gaussian fields
I Nourdin, G Peccati
The Annals of Probability 37 (6), 2231-2261, 2009
Noncentral convergence of multiple integrals
I Nourdin, G Peccati
The Annals of Probability 37 (4), 1412-1426, 2009
Multi-dimensional Gaussian fluctuations on the Poisson space
P Giovanni, C Zheng
Electronic Journal of Probability 15, 1487-1527, 2010
Normal approximation on Poisson spaces: Mehler’s formula, second order Poincaré inequalities and stabilization
G Last, G Peccati, M Schulte
Probability theory and related fields 165 (3-4), 667-723, 2016
Stein’s method, logarithmic Sobolev and transport inequalities
M Ledoux, I Nourdin, G Peccati
Geometric and Functional Analysis 25 (1), 256-306, 2015
Wigner chaos and the fourth moment
T Kemp, I Nourdin, G Peccati, R Speicher
The Annals of Probability 40 (4), 1577-1635, 2012
On quadratic functionals of the Brownian sheet and related processes
P Deheuvels, G Peccati, M Yor
Stochastic Processes and their Applications 116 (3), 493-538, 2006
Entropy and the fourth moment phenomenon
I Nourdin, G Peccati, Y Swan
Journal of Functional Analysis 266 (5), 3170-3207, 2014
Quantitative Breuer–Major theorems
I Nourdin, G Peccati, M Podolskij
Stochastic Processes and their Applications 121 (4), 793-812, 2011
Second order Poincaré inequalities and CLTs on Wiener space
I Nourdin, G Peccati, G Reinert
Journal of Functional Analysis 257 (2), 593-609, 2009
Non-universality of nodal length distribution for arithmetic random waves
D Marinucci, G Peccati, M Rossi, I Wigman
Geometric and Functional Analysis 26 (3), 926-960, 2016
The system can't perform the operation now. Try again later.
Articles 1–20